About a week ago I saw a few (5-6) red spots on my left arm. I thought it was some insect or something as I was working in my backyard that day. Next day I have this redness in many different areas - both arms, torso, back, and some on my upper thigh. My first guess was some kind of allergy - probably food allergy. So I took benadryl before I went to sleep. Next day the patches were somewhat lighter. I skipped the benadryl this time and now the redness returned and I think I had some more red spots formed - so I took benadryl again that night and the next night. I see that the redness is minimal when I wake up by becomes more red as the day passes. Seeing that I started taking benadryl 3 times a day for 1 day now. I don't have insurance right now so I am hesitating to go see a doctor. These spots are not itchy. I have not made any changes in my lifestyle, food, soap, detergent etc. What do I have?
Not sure and am no expert but I have been researching a rash I have that is red bumps, mild itch and spreading. I put hydrocortozone on it and the rash went crazy. What I am finding is that most rashes are allergy or fungal related. If your rash gets better and then comes back I would guess you are not dealing with an allergy. Fungi will incubate and spread which it sounds like you're dealing with. An allergy will not spread but may appear to do so if you are having continued exposure to your allergen. Perhaps try an anti-fungal cream on a small part of the skin and see what happens after a few days. The benadryl by appear to be helping but may only be addressing a symptom of your problem and its origin. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.